Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 142, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Aug 8, 2019, 3:06 PM CDT for 4 counties in Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2019, 3:06 PM CDT (20:06 UTC)
- Expired
- Aug 8, 2019, 3:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bibb County, AL, Hale County, AL, Perry County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 67 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
594
WUUS54 KBMX 082006
SVRBMX
ALC007-065-105-125-082045-
/O.NEW.KBMX.SV.W.0142.190808T2006Z-190808T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
306 PM CDT Thu Aug 8 2019
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
South central Tuscaloosa County in west central Alabama...
Northwestern Perry County in central Alabama...
Northeastern Hale County in west central Alabama...
Southwestern Bibb County in central Alabama...
* Until 345 PM CDT.
* At 306 PM CDT, a severe thunderstorm was located 7 miles east of
Moundville, or 13 miles south of Tuscaloosa, moving southeast at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Moundville, Low Gap, Mertz, Eoline, Englewood, Little Sandy,
Maxwell, Phipps, Hull, Hagler, Duncanville, Pearson, Harmon,
Wateroak, Ellards and Elliots Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3306 8765 3315 8748 3304 8723 3277 8718
3279 8753
TIME...MOT...LOC 2006Z 319DEG 33KT 3301 8751
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite3 follow-up statements
034
WWUS54 KBMX 082018
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
318 PM CDT Thu Aug 8 2019
ALC007-065-105-125-082045-
/O.CON.KBMX.SV.W.0142.000000T0000Z-190808T2045Z/
Tuscaloosa AL-Perry AL-Hale AL-Bibb AL-
318 PM CDT Thu Aug 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL TUSCALOOSA...NORTHWESTERN PERRY...NORTHEASTERN HALE
AND SOUTHWESTERN BIBB COUNTIES...
At 318 PM CDT, a severe thunderstorm was located over Low Gap, or 16
miles west of Brent, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eoline, Low Gap, Mertz, Duncanville, Pearson, Harmon, Wateroak,
Phipps, Ellards and Hagler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3304 8760 3312 8742 3304 8723 3277 8718
3279 8753
TIME...MOT...LOC 2018Z 305DEG 24KT 3298 8744
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite211
WWUS54 KBMX 082031
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
331 PM CDT Thu Aug 8 2019
ALC125-082040-
/O.CAN.KBMX.SV.W.0142.000000T0000Z-190808T2045Z/
Tuscaloosa AL-
331 PM CDT Thu Aug 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TUSCALOOSA
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3300 8737 3301 8723 3277 8718 3279 8748
3300 8750
TIME...MOT...LOC 2030Z 319DEG 23KT 3292 8738
$$
ALC007-065-105-082045-
/O.CON.KBMX.SV.W.0142.000000T0000Z-190808T2045Z/
Perry AL-Hale AL-Bibb AL-
331 PM CDT Thu Aug 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN PERRY...NORTHEASTERN HALE AND SOUTHWESTERN BIBB
COUNTIES...
At 330 PM CDT, a severe thunderstorm was located over Mertz, or 12
miles west of Brent, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Low Gap, Eoline, Mertz, Wateroak and Ellards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3300 8737 3301 8723 3277 8718 3279 8748
3300 8750
TIME...MOT...LOC 2030Z 319DEG 23KT 3292 8738
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite120
WWUS54 KBMX 082038
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
338 PM CDT Thu Aug 8 2019
ALC007-065-105-082048-
/O.EXP.KBMX.SV.W.0142.000000T0000Z-190808T2045Z/
Perry AL-Hale AL-Bibb AL-
338 PM CDT Thu Aug 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PERRY...
NORTHEASTERN HALE AND SOUTHWESTERN BIBB COUNTIES WILL EXPIRE AT 345
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds around 40 mph and heavy rain are still possible with this
thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3300 8737 3301 8723 3277 8718 3279 8748
3300 8750
TIME...MOT...LOC 2038Z 319DEG 33KT 3287 8733
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 12:47 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 8, 12:47 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1247 PM CDT Thu Aug 8 2019 .UPDATE... For 18Z Aviation. && .SHORT TERM... /Updated at 0413 AM CDT Thu Aug 08 2019/ Today and Tonight. For a fairly quiet morning, it has been quite active in regards to forecast impacts across the area. First in the wake of the rain from yesterday, dense fog has developed across the northern counties. Therefore have added in a dense fog advisory through 9 am. Now attention shifts to the heat. Temperatures are expected to climb quickly and dewpoints will not mix out before the heat advisory criteria, heat index of 105 degrees, is met. Looks like the warmest locations will be in the south from Pickens county through Russell county. Areas in the northwest will also get close to, or just exceed criteria, so included Shelby and Jefferson and counties to the west as well. As we shift into the afternoon, another impulse will slide into the west. With the very warm temperatures and plenty of instability, fat cape profiles and dry air aloft, straight line wind damage will be possible. Will be including a marginal risk for severe weather across the west through 9 pm. Will do an update this morning once the sounding comes in to adjust the risk area if needed. Activity dissipates this evening and then we will watch another possible MCS develop to our NW and slide into the area, as we remain in the northwest flow. Looks like the bulk of the activity will move in after sunrise but the northwest may see activity as early as 4 am. Highs today will be in the mid to upper 90s and lows in the 70s. 16 .LONG TERM... /Updated at 0413 AM CDT Thu Aug 08 2019/ Friday through Wednesday. The northwest flow MCS train continues on Friday as an upper low near James Bay moves into Quebec and a mid-level anticyclone remains over Texas. Meanwhile a cold front will be located over the Ohio Valley with a pre-frontal trough over the Mid-South. One shortwave could trigger some showers/storms across the north during the morning, but CAMs are focusing more on a shortwave/MCV further west over Arkansas with convection/a potential MCS moving into/developing across the western half of the state by afternoon. Assuming convection holds off until afternoon, heat indices will likely reach 105 degrees across the area by midday, and an extension to the heat advisory may become necessary. Will have to monitor again for the potential for an isolated severe storm. However, soundings will be transitioning to more tropical-like profiles as PWATs increase, resulting in less dry air aloft/DCAPE and weaker lapse rates, which could potentially mean a shifting threat from damaging winds to still gusty but sub-severe winds and locally heavy rainfall. Will hold off on any severe mention in the HWO due to this uncertainty, while continuing to mention heat impacts. Another MCS could impact the area sometime overnight Friday night into Saturday morning, but confidence in this remains low. Current thinking is that cold pool from this MCS will keep heat indices below criteria on Saturday but will continue to monitor. Flow aloft will transition to northerly Saturday afternoon/Saturday night as the deep upper low/trough push eastward towards the Canadian Maritimes and the upper ridge begins to build eastward. This should allow for some drier air aloft to work into the area, which along with the increased subsidence associated with the ridge should have a generally suppressive effect on convection Sunday into early next week. There are still some differences in the guidance as the ECMWF continues to have a much stronger push of drier air both aloft and at the surface with lower dew points, potentially due to a stronger wave of low pressure developing along the front due to convective feedbacks. Meanwhile in the GFS solution moisture gets trapped under the ridge, which could allow for isolated to widely scattered showers/storms with any weak disturbances moving through, and much higher dew points. Either solution results in very hot conditions with highs in the mid to upper 90s, and a few 100F temperature readings are not out of the question. But the difference in dew points will have a big impact on potential heat indices. A compromise solution yields heat indices reaching 105 in many areas, and will continue to advertise heat impacts in the HWO. Rain chances will begin to increase by mid-week ahead of another approaching cold front. 32/Davis && .AVIATION... 18Z TAF Discussion. Scattered storms will continue to develop through the afternoon, with the best coverage along/south of the I-22/Hwy 280 corridor. Therefore, have TEMPO TSRA at most sites for several hours, with the exception of ASN/ANB (VCTS). Coverage will decrease thru the evening as most of the activity gradually shifts southward. Some patchy fog is possible late tonight, so may need to refine visibility forecasts for some locations in future forecasts. 19 && .FIRE WEATHER... Additional development of showers and thunderstorms by this afternoon is expected across the entire area. Best chances will be in the south and west as another storm complex rolls through during the afternoon. On and off shower and thunderstorms chances continue Friday and Saturday. No critical fire weather conditions are anticipated due to a humid air mass, however portions of central Alabama will remain in slight drought conditions. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 71 91 71 92 69 / 20 40 40 40 10 Anniston 72 92 73 91 71 / 20 30 40 40 10 Birmingham 74 93 74 93 73 / 30 40 40 40 10 Tuscaloosa 74 94 75 93 74 / 20 60 40 50 20 Calera 72 93 72 92 71 / 30 40 40 50 10 Auburn 73 92 74 92 73 / 30 40 30 40 20 Montgomery 74 95 75 94 74 / 30 50 30 50 20 Troy 73 94 74 92 73 / 30 50 30 50 20 && .BMX WATCHES/WARNINGS/ADVISORIES/... Heat Advisory until 9 PM CDT this evening for the following counties: Autauga...Barbour...Bibb...Bullock...Chilton... Dallas...Elmore...Greene...Hale...Jefferson...Lowndes...Macon... Marengo...Montgomery...Perry...Pickens...Pike...Russell... Shelby...Sumter...Tuscaloosa. &&
Hazardous weather outlook, Aug 8, 1:20 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 120 PM CDT Thu Aug 8 2019 ALZ011>015-017>050-092130- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 120 PM CDT Thu Aug 8 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...This Afternoon and Tonight. Isolated severe storms are possible through 9 PM this evening, mainly along and south of a line from Haleyville to Birmingham to Phenix City. Damaging winds up to 60 mph will be the main threat. Heat indices of 105 to 107 degrees are expected today along and south of a Birmingham to Wetumpka to Phenix City line. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Isolated severe storms are possible on Friday from noon to 9 PM across all of Central Alabama. Damaging winds up to 60 mph will be the main threat. Hot and humid conditions with heat indices reaching or exceeding 105 degrees are possible on Friday and again Monday through Wednesday of next week. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through this evening and again on Friday afternoon and evening.
In the hours before
Special weather statement, Aug 8, 1:43 PM CDT, 1 hour 23 minutes before
Special Weather Statement National Weather Service Birmingham AL 143 PM CDT Thu Aug 8 2019 ALZ048-081915- Russell AL- 143 PM CDT Thu Aug 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RUSSELL COUNTY UNTIL 215 PM CDT... At 143 PM CDT, Doppler radar was tracking a strong thunderstorm over Uchee, or near Hurtsboro, moving east at 25 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hurtsboro, Seale, Russell County Sports Complex, Uchee and Hatchechubbe. LAT...LON 3223 8543 3238 8543 3237 8506 3217 8518 TIME...MOT...LOC 1843Z 285DEG 21KT 3231 8538 89^GSatterwhite
Special weather statement, Aug 8, 1:52 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
152 PM CDT Thu Aug 8 2019
ALZ031-081930-
Greene AL-
152 PM CDT Thu Aug 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GREENE COUNTY UNTIL
230 PM CDT...
At 152 PM CDT, Doppler radar was tracking a strong thunderstorm near
New West Greene, or 10 miles south of Aliceville, moving southeast at
20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Eutaw, Boligee, New West Greene, West Greene, Pleasant Ridge, New
Mount Hebron, I 20 Rest Area Near Eutaw, Clinton and Warsaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3294 8820 3294 8817 3296 8819 3295 8817
3296 8816 3298 8817 3300 8817 3302 8816
3303 8814 3304 8814 3291 8783 3276 8804
3279 8807 3280 8807 3280 8808 3293 8821
TIME...MOT...LOC 1852Z 306DEG 18KT 3297 8814
89^GSatterwhiteSpecial weather statement, Aug 8, 2:11 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Birmingham AL
211 PM CDT Thu Aug 8 2019
ALZ048-081945-
Russell AL-
211 PM CDT Thu Aug 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUSSELL COUNTY UNTIL 245
PM CDT...
At 210 PM CDT, Doppler radar was tracking a strong thunderstorm over
Seale, or 14 miles southwest of Phenix City, moving east at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Seale, Russell County Sports Complex, Uchee Creek, Fort Mitchell,
Fort Mitchell Activity Center and Parkmanville.
LAT...LON 3225 8492 3224 8491 3222 8493 3221 8498
3220 8496 3218 8502 3227 8527 3241 8521
3239 8498 3238 8499 3238 8497 3237 8499
3236 8498 3234 8501 3232 8501 3230 8494
3226 8489
TIME...MOT...LOC 1910Z 278DEG 25KT 3229 8516
89^GSatterwhiteSpecial weather statement, Aug 8, 2:23 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Birmingham AL
223 PM CDT Thu Aug 8 2019
ALZ022-023-082000-
Pickens AL-Tuscaloosa AL-
223 PM CDT Thu Aug 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA AND
NORTHEASTERN PICKENS COUNTIES UNTIL 300 PM CDT...
At 222 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashcraft Corner to Lake Lurleen State
Park. Movement was southeast at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Tuscaloosa, Northport, Gordo, Reform, Holt, Coker, McFarland Mall,
Lake Lurleen State Park, Shelton State Community College, Tuscaloosa
Amphitheater, Bryant Denny Stadium, Tuscaloosa Regional Airport,
University Mall, Deerlick Creek Campgrounds, Lake Tuscaloosa, Moores
Bridge, Flatwoods, Fosters Boat Landing, Lake Harris and Stillman
College.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3353 8784 3352 8783 3327 8741 3312 8750
3309 8771 3342 8804
TIME...MOT...LOC 1922Z 323DEG 21KT 3347 8793 3330 8771
89^GSatterwhiteSpecial weather statement, Aug 8, 2:39 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
239 PM CDT Thu Aug 8 2019
ALZ044-082015-
Montgomery AL-
239 PM CDT Thu Aug 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY COUNTY
UNTIL 315 PM CDT...
At 238 PM CDT, Doppler radar was tracking a strong thunderstorm over
southeastern Montgomery, moving southeast at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Southeastern Montgomery, Pike Road, Mount Meigs, Auburn University In
Montgomery, Pinedale, Waugh, Carters Hill, Cecil and Barachias.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3231 8626 3242 8610 3234 8599 3233 8599
3233 8597 3232 8596 3230 8595 3228 8592
3227 8598 3225 8599 3225 8600 3223 8600
3216 8612
TIME...MOT...LOC 1938Z 324DEG 13KT 3233 8616
89^GSatterwhiteSpecial weather statement, Aug 8, 2:55 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
255 PM CDT Thu Aug 8 2019
ALZ023-032-034-082045-
Hale AL-Bibb AL-Tuscaloosa AL-
255 PM CDT Thu Aug 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA...
NORTHEASTERN HALE AND WEST CENTRAL BIBB COUNTIES UNTIL 345 PM CDT...
At 254 PM CDT, Doppler radar was tracking a strong thunderstorm over
Shelton State Community College, or 7 miles south of Tuscaloosa,
moving southeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Southwestern Tuscaloosa, Northport, Moundville, McFarland Mall,
Shelton State Community College, Tuscaloosa Amphitheater, Tuscaloosa
Regional Airport, Low Gap, Mertz, Englewood, Little Sandy, Maxwell,
Moundville Airport, Fosters Boat Landing, Hull, Mound State Park,
Stillman College, Elliots Creek, Harper Hill and Havana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3313 8778 3324 8761 3301 8731 3287 8738
3288 8742 3287 8742 3285 8762
TIME...MOT...LOC 1954Z 319DEG 33KT 3310 8758
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:50 PM CDT | Special Weather Statement | BMX | Walker | 40 min |
| Aug 7, 8:12 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Russell | 19 min |
| Aug 8, 3:53 AM CDT | Dense Fog Advisory | BMX | Blount, Calhoun, Cherokee, Etowah, Fayette, Jefferson and 5 more | 5 hr |
| Aug 8, 3:53 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chilton, Dallas and 20 more | 60 hr |
| Aug 8, 12:17 PM CDT | Special Weather Statement | BMX | Elmore | 28 min |
| Aug 8, 12:30 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 24 min |
| Aug 8, 1:03 PM CDT | Special Weather Statement | BMX | Lee | 27 min |
| Aug 8, 1:21 PM CDT | Special Weather Statement | BMX | Lee | 54 min |
| Aug 8, 1:43 PM CDT | Special Weather Statement | BMX | Russell | 32 min |
| Aug 8, 1:52 PM CDT | Special Weather Statement | BMX | Greene | 38 min |
| Aug 8, 2:11 PM CDT | Special Weather Statement | BMX | Russell | 34 min |
| Aug 8, 2:23 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 37 min |
| Aug 8, 2:39 PM CDT | Special Weather Statement | BMX | Montgomery | 36 min |
| Aug 8, 2:55 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 50 min |
| Aug 8, 3:37 PM CDT | Special Weather Statement | BMX | Autauga | 23 min |
| Aug 8, 3:40 PM CDT | Special Weather Statement | BMX | Perry | 35 min |
| Aug 8, 4:23 PM CDT | Special Weather Statement | BMX | Dallas | 37 min |
| Aug 8, 5:04 PM CDT | Areal Flood Advisory | BMX | Dallas | 116 min |
| Aug 8, 5:06 PM CDT | Special Weather Statement | BMX | Lowndes | 39 min |
| Aug 8, 5:22 PM CDT | Special Weather Statement | BMX | Marengo | 38 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.